On a property of the minimal universal exponent, λ($x$)

Hans Riesel

TBD mathscidoc:1701.332176

Arkiv for Matematik, 4, (5), 401-403, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 141 downloads ] [ 0 comments ]
@inproceedings{hans1962on,
  title={On a property of the minimal universal exponent, λ($x$)},
  author={Hans Riesel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427446759985},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={5},
  pages={401-403},
  year={1962},
}
Hans Riesel. On a property of the minimal universal exponent, λ($x$). 1962. Vol. 4. In Arkiv for Matematik. pp.401-403. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427446759985.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved